# SDR CA981125056

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 31080261
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 973 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE NR 2 ENGINE OIL PRESSURE WAS FLUCTUATING AND ON FINAL, DROPPED TO 40 PSI, THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST-FLIGHT INSPECTION FOUND THE OIL LEVEL LOW DUE TO HIGH OIL CONSUMPTION, CAUSED BY THE FAILURE OF THE REAR OIL SCAVENGE PUMP.  FURTHER INSPECTION FOUND THE PUMP DRIVE SHAFT AND BUSHING HAD BACKED OUT OF THE PUMP HOUSING CAUSING THE PUMP TO FAIL.
